RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yartseva, N A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:83
Abstract pages:178
Full texts:93
References:27

http://www.mathnet.ru/eng/person19470
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/647145

Publications in Math-Net.Ru
1998
1. V. P. Glushko, N. A. Yartseva, “An elliptic periodic problem with degeneracy in $L_p$”, Mat. Zametki, 63:4 (1998),  628–632  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 552–556  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020